# SDR AALA201608059012

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 52,754 hours, 19,698 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: FPTN404781R0001
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING. L4 DOOR SHOWED OPEN ON ECAM.  FLIGHT ATTENDANT SAID IT LOOK CLOSED.  MAINTENANCE ADJUSTED THE TARGETS FOR SENSORS 15WV1 AND 17WV1 AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-71-00-820-001-A01, 527-71-00-820-002-A01 AND 52-71-00-710-001-A.
